# SDR UALA2012031201625

- Difficulty date: March 12, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,686 hours, 6,342 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY EICAS MSG WHEN FLAPS RE-TRACTED FROM FLAPS 5 TO FLAPS 1.  ALSO HAD THE C-B FOR L/E FLAP DRIVE CONT GRP B A/C TRIPPED AT THE SAME TIME.  THIS SAME C-B TRIPPED PRIOR.  DO NOT RESET C-B AND CLEAR WITHOUT POSITIVE DETERMINATION OF CAUSE AND REPAIR.  T/S AND FOUND RIGHT OUTBOARD EDPU WITH ONE WIRE (RED) ON HARNESS SHORTING TO METAL CASE.  VERIFIED WIRE SHORT POPS BREAKER E-5 ON P6 PANEL.  RPL WIRING HARNESS.  RAN FLAPS HYDRAULICALLY AND ELECTRIC SEVERAL TIMES WITH NO FAULTS.
